Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Any weight gain on Celexa?

Posted by Justitia on September 13, 1999, at 9:00:00

In reply to Re: Any weight gain on Celexa?, posted by Amy on September 9, 1999, at 13:52:42

I was on Celexa and immediately started againing weight. About 1-2 ponds a week. After 6 weeks,b ecause of that and induced extremetired ness (I was ending up in bed 14-16 hours a day--and I am a high energy person--normally work out in gym 5 days a week) and no sex drive, I quit. The positive benefits, psychologically, were great. But not worth the side effects. Everytime I went back on , even in the minutest of doses (like 1 mg or half of that) the negative side effects would come back with a vengeance. There was a thread earlier last winter with a fair number of people reporting the same effects as me. Some people just can't take SSRI's which is too bad because they are very effective for their positive benefits.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Justitia thread:2871